| Model Number |
27303 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the patient was admitted to the hospital for treatment due to ruptured anterior communicating artery aneurysm and bleeding.After admission, the patient underwent lumbar subarachnoid space intubation drainage under local anesthesia on (b)(6) 2024.During the surgery, a tube was inserted into the lumbar subarachnoid space.During the indwelling process, it was found that the three-way joint of the tube was broken.The device was replaced immediately.No obvious harm was caused.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative